# SDR CALA2022060201428

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 83,716 hours, 9,940 cycles
- System (JASC): 2700 · Flight Control System
- Part: Skin
- Part number: NA
- Part serial: NA
- Condition: Delaminated
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE ELEVATOR OUTBOARD UPPER SURFACE 1EA DELAMINATION REF HAECO NON-ROUTINE NO:9488657 - ORIGINATED BY EMP V902926, SUPPORT TASK. PERFORME BY EMP V902926,LEFT SIDE ELEVATOR OUTBOARD UPPER SURFAC E 1EA DELAMINATION REPAIRED AS PER SRM 55-20-01-2R-1 REPAIR 1 TA BLE 201 PARA 4D AND 51-70-04-2R-2 REPAIR 2 REV 88,REWORK MOMENT +1.265 POUND-INCH. RII BY TA405.
